Couldn't find what you looking for?

TRY OUR SEARCH!

I have changed from estro step to the Yaz, i am taking my placebo pills im on my 2nd pill today and due for the next one tommorrow, i was just wondering is it normal to skip a period when changing over from such a high dose or different pills. i have been constant with each pill, i was late one time but took it later that day? do you think i have anything to worry about?

Loading...

i changed too... from estro step to yaz and i am on my 3rd white pill and still have had no period. i was wondering if you skipped a period? it is making me very nervous.
Thanks
Reply

Loading...

I just switched back to YAZ from ortho novum....i have gotten pregnant taking these pills once...although i think i may hav missed one or two...but i just switched back and i too am on my second white pill with no period....very nervous
Reply

Loading...

I was taking Ortho Tri Cyclen lo and switched to Yaz. This was my first month and for the most part liked it. I did have to take an Antibiotic for two days of my first week and my doctor told me to use a backup method for two weeks from when I stopped it. I did and have always used a condom as well as my birth control. My boyfriend and I had sex a week after I ended my antibiotic with a condom. A week later I had some break through bleeding for a week that was on and off and very light. When It came time for my period I freaked out. On Otrho Tri Cyclen Lo I normally got it on the third day of my Placebo pills. I was lucky enough to have a doctors appointment and got a pregnancy test that was negative, not because she thought i was but just to ease my mind, she said I really had nothing to worry about. i didn't get my period till the last day of my placebo pill. It is totally normal to have a missed period or late period after switching especially from a higher dose to a lower dose and with Yaz having the number of pills, don't freak out. When I asked my doctor she said yes because you had break through bleeding so you may not have a period. Don't freak out!!
Reply

Loading...

I have had the same problem. I have been taking YAZ now for 2 months after switching from tri-levlin which I had been taking for years. I have only spotted very briefly for about a day after one or two white pills and still have not gotten my period. I'm starting to get a bit concerned...
Reply

Loading...

i was on ortho tricyclin lo for almost 2 years and i just switched to yaz this month.. i am on my third white pill and am verrryyy concerned because i also used a condom every time, so i was wondering if this is normal and that i shouldn't be worried?
Reply

Loading...

I was taking Ortho Tri Cyclen lo for 4 months and then switched to Yaz. i am on my third white pill and i have not gotten my period yet. my boyfriend and i have had unprotected sex in the time that i have switched but i have never missed a pill and he has always pulled out before he was about to come. Is this normal that i haven't gotten my period yet? Should i be worried?
Reply

Loading...

I've been on a different birth control for 3 months (nuva ring) and you take it out for week for (equivalent to a week of placebo). I never get my period before day 3 or 4 of having it out. In addition, skipping a period on it is normal particularly in the first 3 or 4 months as your body adjusts to the hormones.

The best thing to do is be calm, if you're really nervous, go ahead and take a pregnancy test but if you've been taking it everyday on time, you should have nothing to worry about.
Reply

Loading...

I've been on Yaz for 2 years now. I never get my period during the placebo pills. I always begin on Sunday, the 1st day of my new pill pack. My doctor says in part it's because it's a low dose, and there are only 4 days of placebo pills rather than 7 which are normally included in other types of birth control, and that my body needs time to catch up. I'd wait a few days and see, then take a pregnancy test if necessary.
Reply

Loading...

When you switch birth control the hormones can be out of whack for a few days so it does cause a bit of an awkward transition and you do tend to see a change in your period. I know that it's a little unusual and sometimes a little worrisome but it's very common. What I've noticed is that a lot of people here have had some interesting experiences with Yaz, which I find to be really interesting since they claim a lot of superiority in terms of other birth control methods. Has anyone else had experiences with Yaz?
Reply

Loading...

Yep, exact same expierence. I switched from Ortho Lo to Yaz this month and still no period even though I am on my third white pill.....
Reply

Loading...

im glad i saw this... i was on ortho novum for years then switched to tri sprintec for about 7 months- then i just switched back to ortho novum and i havent taken a pill in 2 days and still no period. after this im switching back to tri sprintec too. ahh. it is a big worry, but its good to know its common.
Reply

Loading...

I was on Yaz for two years then just recently switched to Mononessa. My periods never started right away when I was on Yaz. It was usually on the third placebo pill that it would start and only last for two days for the two years I used Yaz. When I started Mononessa though I started my period right away on the first placebo pill in the first pack. Now that I'm on my second pack, I'm on my second placebo, i will take the third one tonight, and I still have not started my cycle. I know that this could be stress related, but I can't help but let it kinda scare me. Has anyone else had this happen to them?
Reply

Loading...

I was taking ortho tri cyclen lo for over a year and switched to yaz last month. i started my period about two weeks ago and am still on it. The blood is brown and I checked to make sure I did not forget a tampon. I was just wondering if i am onm period for so long because i switched pills.
Reply

Loading...

So glad I read this! I just switched from Ortho Tri Cyclen to Yaz and on the third day of my placebo pills and nothing yet. I was starting to get freaked out. At least I'm not the only one.
Reply

Loading...